Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Summer worries
Feb 6, 2008

I have lipodystrophy (recently), when diagnosed I was never told that this might happen and told to not to go on the internet as I would read some stuff that isn't true. Anyway I recently went on holiday and had to stay covered for the whole time or I wouold be stared at. As summer is coming soon I am worried as to what I will do to hide this. My face has started to lose fat and that really woories me, at the moment though I am sick with worry, very depressed and anxious all the time. I can only think off cutting off everyone I know before summer arrives. My partner is negative and is very sociable. I think it is only a matter of time before we head for a divorce.

Response from Dr. Henry

You need to have your HIV regimen and overall situation reviewed with your HIV specialist to discuss if you can switch off any offending medications or might experience benefit with diet and exercise. Fat gain or loss issues are complicated and involve non HIV issues (such as age, genetics/family, race, gender, other conditions like hepatitis C), HIV factors (time with HIV, CD4 nadir), and HIV treatment factors. The issue is also very frustrating for many patients and doctors with the best approach switching off any possibly offending medications early in the process. KH



Previous
Kaletra dose too high?
Next
stoccrin side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement